On Existence of Solutions for Nonlinear q-difference Equations with Nonlocal q-integral Boundary Conditions
DOI: https://doi.org/10.3846/13926292.2015.1088483Abstract
In this paper, we discuss the existence of solutions for nonlinear qdifference equations with nonlocal q-integral boundary conditions. The first part of the paper deals with some existence and uniqueness results obtained by means of standard tools of fixed point theory. In the second part, sufficient conditions for the existence of extremal solutions for the given problem are established. The results are well illustrated with the aid of examples.
Keywords:
q-difference equations, nonlocal q-integral boundary conditions, existence, extremal solutions, monotone sequenceHow to Cite
Agarwal, R. P., Wang, G., Ahmad, B., Zhang, L., Hobiny, A., & Monaquel, S. (2015). On Existence of Solutions for Nonlinear q-difference Equations with Nonlocal q-integral Boundary Conditions. Mathematical Modelling and Analysis, 20(5), 604-618. https://doi.org/10.3846/13926292.2015.1088483
Share
License
View article in other formats
Published
2015-09-28
Issue
Section
Articles
Copyright
How to Cite
Agarwal, R. P., Wang, G., Ahmad, B., Zhang, L., Hobiny, A., & Monaquel, S. (2015). On Existence of Solutions for Nonlinear q-difference Equations with Nonlocal q-integral Boundary Conditions. Mathematical Modelling and Analysis, 20(5), 604-618. https://doi.org/10.3846/13926292.2015.1088483